# SDR CA971027004

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: N131858
- Condition: Worn
- Location: Eng Starter
- Component: Lucas, C5104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN NR1 ENGINE START INITIATED, START BUTTON WOULD NOT HOLD ENGAGED AND STARTER WOULD NOT ROTATE ENGINE. INSPECTION OF STARTER FOUND THE BRUSHES BADLY WORN. UNIT HAS BEEN SENT FOR OVERHAUL. TBO FOR STARTER IS 6000 HOURS
